RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Constr. Approx., 2017, Volume 46, Issue 3, Pages 593–615 (Mi conap5)  

Remez-Type and Nikolískii-Type Inequalities: General Relations and the Hyperbolic Cross Polynomials

V. Temlyakovab, S. Tikhonovcde

a University of South Carolina, Columbia, SC, USA
b Steklov Institute of Mathematics, Moscow, Russia
c Centre de Recerca Matemàtica, Campus de Bellaterra, Edifici C, 08193 Bellaterra, Barcelona, Spain
d ICREA, Pg. Lluís Companys 23, 08010 Barcelona, Spain
e Universitat Autònoma de Barcelona, Barcelona, Spain

Funding Agency Grant Number
Clay Mathematics Institute
Hausdorff Research Institute for Mathematics
MTM Grant Program MTM 2014-59174-P
Generalitat de Catalunya 2014 SGR 289
CERCA Programme
The first author was partially supported by a Clay Mathematical Institute grant. The second author was partially supported by MTM 2014-59174-P, 2014 SGR 289, the Hausdorff Research Institute, and the CERCA Programme of the Generalitat de Catalunya.


DOI: https://doi.org/10.1007/s00365-017-9370-x


Bibliographic databases:

Received: 12.06.2016
Revised: 18.12.2016
Accepted:20.01.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/conap5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020